# SDR ASAA2019091630710

- Difficulty date: September 16, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 47,227 hours, 14,081 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250257020
- Condition: Excess Play
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LT - ENGINE HARNESS INSPECTION FOUND J7 HARNESS SLEEVE AT ALTERNATOR OUTBOARD CONNECTOR LOOSE WITH EXCESSIVE PLAY. LEFT HAND ENGINE J7 HARNESS CONSIDERED AN LRU AND SHOULD NOT BE REPAIRED. GROUNDED - YES. REMOVED AND REPLACED J7 HARNESS PER AMM REF 73-21-06-000-801-F00/73-21-06-400-801-F00. OP'S CK'S GOOD.
